Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

really really bad upset tummy, -

(2 Posts)
gingernutlover Wed 28-Feb-07 10:53:30

I have been suffering from an upset tum and nausea for about 3 weeks now, which ties in with withdrawing from taking my AD's escitalopram/cipralex .

dr says withdrawal from antidepressants and while I was willing to put up with this for a while it really is getting ridiculous now and am tempted to just go cold turkey on the anti d's

its got so bad that I am unable to leave the house for fear of having a little accident

have had to take a day off work today, does anyone know would the withdrawal effects be any worse if I just stopped taking the cipralex?

Biglips Wed 28-Feb-07 11:50:47

bump

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: